# SDR ASAA2017031920214

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,154 hours, 7,062 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT.  ACFT GROUNDED. FOUND CIRCUIT BREAKER C228 OPEN FOR WINDOW HEAT POWER L/H FWD. ACCOMPLISHED GVI IN FRONT AND BEHIND CIRCUIT BREAKER. RESET CIRCUIT BREAKER IAW AMM 20-60-01 AND WDM 30-41-11-6. ALL CHECKS NORMAL. COMPLETED WHCU SYSTEM TEST IAW AMM 30-41-11-710-801. OPS AND BITE CHECK ALL NORMAL.
